# SDR VNAA2018021711101

- Difficulty date: February 17, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15365
- Aircraft time: 6,920 hours, 6,351 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE CREW RECEIVED A NOSEWHEEL STEERING INOPERATIVE MESSAGE. RAN THE QRH,  BUT DID NOT RESOLVE THE ISSUE. DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. CREW PERFORMED SYSTEM RESET, PROBLEM DID NOT RE-OCCUR.
